# SDR SWAA2015070841564

- Difficulty date: June 9, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N7825A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32750
- Aircraft time: 43,328 hours, 20,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR MOUNT BRACKET CORRODED BETWEEN BS 847 TO 727, BETWEEN STRINGER 25L TO 26L.  R & R SUPPORT IAW SRM.
